# SDR AALA201802239012

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 22,115 hours, 8,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXIT LIGHT COVER MISSING. REPLACED EXIT LIGHT COVER IAW AMM 33-51-16.
